RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 2, Pages 195–232 (Mi msb4967)  

This article is cited in 4 scientific papers (total in 4 papers)

On uniform convergence of expansions in eigenfunctions on a whole closed region

V. A. Il'in


Full text: PDF file (3136 kB)

Bibliographic databases:
Received: 22.12.1956

Citation: V. A. Il'in, “On uniform convergence of expansions in eigenfunctions on a whole closed region”, Mat. Sb. (N.S.), 45(87):2 (1958), 195–232

Citation in format AMSBIB
\Bibitem{Ili58}
\by V.~A.~Il'in
\paper On uniform convergence of expansions in eigenfunctions on a whole closed region
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 2
\pages 195--232
\mathnet{http://mi.mathnet.ru/msb4967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=105547}
\zmath{https://zbmath.org/?q=an:0081.06403}


Linking options:
  • http://mi.mathnet.ru/eng/msb4967
  • http://mi.mathnet.ru/eng/msb/v87/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
    2. E. M. Nikishin, “Dirichlet series with independent exponents and some of their applications”, Math. USSR-Sb., 25:1 (1975), 1–36  mathnet  crossref  mathscinet  zmath
    3. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    4. A. A. Rakhimov, “On the uniform convergence of Fourier series on a closed domain”, Eurasian Math. J., 8:3 (2017), 60–69  mathnet
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:230
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020